# SDR SWAA081146

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 39,081 hours, 32,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430190
- Part serial: 2669
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
